# SDR USAA920080911

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 60,063 hours, 26,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 514 PHX - EES - R-2 DOOR ASSIST BOTTLE LOW 400 LBS, SUSPECT LEAK.  MAINTENANCE REMOVED AND REPLACED VALVE IN THE CYLINDER DOOR DAMPER ASSEMBLY AND SERVICED TO FULL.  LEAK CHECK GOOD.
